CureZone   Log On   Join
 

Mirena side effects-high BP, anxiety, heart attack symptoms, palpitations. by MirenaX ..... Mirena, Skyla IUD Forum

Date:   1/18/2018 1:09:12 AM ( 3 years ago ago)
Hits:   279
URL:   https://curezone.com/forums/fm.asp?i=2399254

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I had the mirena last week and since then almost every day I have had heart palpitations, very high bp(normal bp prior to mirena was alsways on the low side) jittery and sinking feeling like I would pass out, numbness on left side etc. went to the doctor today and was told that body takes time to adjust. Came home and started to have high bp which kept on going up and down, then it went up to 170 /90 and I started sweating profusely and the heart was like about to come out of my chest as it was beating very hard. Vision started to blur and hearing also got impacted. Had to call 911. Went to ER and I knew that it was the Mirena because I usually have very low bp 99/55 and just told the ER Doc to take it out.

It has just been hrs but bp is back to normal, no anxiety attack or numbness feeling so far :0 . I just had it for 7 days -nightmarish days!!
 

<< Return to the standard message view

fetched in 0.05 sec, referred by curezone.com/forums/fmp.asp?i=2399254